# SDR CALA2014092992321

- Difficulty date: October 2, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 65,795 hours, 7,673 cycles
- Engine: Iae V2522A5
- Engine time: 42,483 hours, 17,529 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE EGT OVERLIMIT DURING TAKEOFF.    FAULTED 2.5 BLEED ACTUATOR.  EXCEEDANCE RECORDED WAS 640 FOR 8 SECONDS.  REPLACED 2.5 BLEED ACTUATOR IAW AMM 75-31-42-400-010-B13
